# SDR SIMA20190502006

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,454 hours, 32,772 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPS ADVANCED CAUTION MESSAGE AT CRUISE FL 360 CA PFD SPEED & STANDBY SPEED AGREED, BUT FO PFD SPEED READ SIGNIFICANTLY LESS MESSAGE CLEARED AROUND FL250. C/A-DRAINED WATER FROM PITOT SYS 1-2 DRAINS IAW AMM 34-13-00 AND PERFORMED PITOT-STATIC LEAK CHECK AND OPC. PERFORMED ADC OPC IAW AMM 34-15-00 WITH NO FAULTS.
